# SDR SIMA20150831009

- Difficulty date: August 31, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 11,598 hours, 7,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Canning
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD STAIR, SIDE SKIN HAS OIL CANNING.  AFTER PERFORMING REPAIR TO PAX DOOR SIDE SKIN IAW ERS CR-52MR-436, NO OIL CANNING WAS FOUND.
